Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Louis Couturat
Title: Les Principes des Mathématiques, avec un appendice sur la philosophie des mathématiques de Kant
Additional book information: Paris, Felix Alcan, 1905. viii + 310 pp.

Review Information:

Reviewer: J. W. Young
Journal: Bull. Amer. Math. Soc. 14 (1907), 147-148
DOI: https://doi.org/10.1090/S0002-9904-1907-01584-7